A non-splitting theorem in the enumeration degrees

Annals of Pure and Applied Logic 160 (3):400-418 (2009)

Abstract
We complete a study of the splitting/non-splitting properties of the enumeration degrees below by proving an analog of Harrington’s non-splitting theorem for the enumeration degrees. We show how non-splitting techniques known from the study of the c.e. Turing degrees can be adapted to the enumeration degrees
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2009.01.009
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,049
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Then-Rea Enumeration Degrees Are Dense.Alistair H. Lachlan & Richard A. Shore - 1992 - Archive for Mathematical Logic 31 (4):277-285.
On the Degrees Less Than 0'.Gerald E. Sacks - 1964 - Journal of Symbolic Logic 29 (1):60-60.

View all 6 references / Add more references

Citations of this work BETA

Initial Segments of the Enumeration Degrees.Hristo Ganchev & Andrea Sorbi - 2016 - Journal of Symbolic Logic 81 (1):316-325.

Add more citations

Similar books and articles

A Jump Inversion Theorem for the Enumeration Jump.I. N. Soskov - 2000 - Archive for Mathematical Logic 39 (6):417-437.
The Jump Operation for Structure Degrees.V. Baleva - 2006 - Archive for Mathematical Logic 45 (3):249-265.
Limit Lemmas and Jump Inversion in the Enumeration Degrees.Evan J. Griffiths - 2003 - Archive for Mathematical Logic 42 (6):553-562.
The Π₃-Theory of the [Image] -Enumeration Degrees Is Undecidable.Thomas F. Kent - 2006 - Journal of Symbolic Logic 71 (4):1284 - 1302.
On the Symmetric Enumeration Degrees.Charles M. Harris - 2007 - Notre Dame Journal of Formal Logic 48 (2):175-204.
Goodness in the Enumeration and Singleton Degrees.Charles M. Harris - 2010 - Archive for Mathematical Logic 49 (6):673-691.
Noncappable Enumeration Degrees Below 0'e. [REVIEW]S. Barry Cooper & Andrea Sorbi - 1996 - Journal of Symbolic Logic 61 (4):1347 - 1363.

Analytics

Added to PP index
2013-12-22

Total views
6 ( #937,625 of 2,260,175 )

Recent downloads (6 months)
1 ( #905,492 of 2,260,175 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature